Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have vomiting sensation, feel tired and headache with head spinning. What could be these?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5360 Questions
Question
Hi,

I am 34 years old male. I have been having issues in last 1 year, where in my head starts spinning very fast during sleep. It always to be in the middle of some dream and my head starts to spin quite fast. I have to wake up to stop this sensation and next day morning, i have vomitting sensation, feel tired and headache. I had this issue once an year back, and have been having atleast once per month in last few months.
Posted Fri, 8 Mar 2013 in General Health
 
 
Answered by Dr. Sudhir Kumar 8 minutes later
Hi,

Thank you for posting your query.

Based on your symptoms, there are two possibilities:

1. Peripheral vertigo- in this condition, there is dizziness (as you have) along with nausea and vomiting. Symptoms may get aggravated with a change of head or neck movements. The symptoms would respond to betahistine tablets. Certain exercises, called as vestibular rehabilitation exercises, would help in preventing its recurrence.

2. Vertiginous epilepsy- in this condition, there are brief episodes of intense dizziness with or without alteration in consciousness. The sensations lasts for a few seconds to a minute and stop on their own.

Please consult a neurologist for evaluation, who may order for tests such as brain scan and EEG. An ENT check up may also be required.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
 
Follow-up: Have vomiting sensation, feel tired and headache with head spinning. What could be these? 25 hours later
Doctor,

Thanks for your report.

Can you please clarify the following questions:

*) Are these serious to be immediately looked into?

*) Will the condition deteriorate further if no medication is taken or will it maintain at the same level?

*) Will there be any other long term side effects that could be caused by this issue?

*) When i have been to regular health checks, my BP is generally in the range of 100/70. I dont know whethe rthat range is called low BP and whether this symptom could be related to it, as i have heard dizziness is also caused by low BP.

Sorry that i have asked lot of questions, and I hope you understand that I am worried as I didnt expect to go through this involve such complications.

Regards, XXXXXXX
 
 
Answered by Dr. Sudhir Kumar 7 hours later
Hi XXXXXXX

Thank you for getting back.

Regarding your queries, my answers are below:

1. These are not serious, and there is no need to immediately look into.

2. It will maintain at the same level, if no medicine is taken.

3. No other long term side effects could be caused by this.

4. BP of 100/70 mmHg is normal, and your symptoms are not due to this.

I hope it clarifies. I would be pleased to answer if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Have vomiting sensation, feel tired and headache with head spinning. What could be these? 15 hours later
Thanks a lot, Doctor.

I am based out of Chennai. So, can you refer some doctor in Chennai, who I can see for this problem? I am planning to visit a doctor when I find time, and undergo any tests prescribed by him.

Regards, XXXXXXX
 
 
Answered by Dr. Sudhir Kumar 4 minutes later
You can XXXXXXX Dr XXXXXXX Kumar at XXXXXXX Health Centre or Dr Pazhani in his personal clinics (has three of them at Chennai).

Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor